# SDR SWAA2022060913137

- Difficulty date: May 29, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 60,414 hours, 35,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY EXIT SLIDE LIGHT IS INOP / [01] REPLACED LAMP AND PERFORMED GOOD TEST FOR FWD ENTRY DOOR EMERGENCY EXIT SLIDE LIGHT PER AMM 33-51-04-960-801.;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.
